# SDR HNAA0700206

- Difficulty date: June 9, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 56,486 hours, 64,473 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: 87600501001
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE CONDITION CONTROL AND POWER CONTROL CABLES ARE CORRODED IN THE NACELLE AREA.  INSTALLED NEW CONDITION AND POWER CABLES ON RIGHT ENGINE AS PER 76-10-00 RIGGED IAW 76-10-14.
